links

Vol 7, No 2 (2009)

December

Table of Contents

Articles

Asymptotic Behavior of Convolution of Dependent Random Variables with Heavy-Tailed Distributions PDF
V. Ranjbar.Y, Mohammad Amini, A. Bozorgnia 217 - 230
Isomorphism Theorems for $\tau$-Semigroups and Ordered $\tau$-Semigroups PDF
Ronnason Chinram, Kittisak Tinpun 231 - 241
A Singular Nonlinear Second-Order Neumann Boundary Value Problem with Positive Solutions PDF
Feng Wang, Yujun Cui, Fang Zhang 243 - 257
Exact Solutions of Steady Plane Flows of an Incompressible Fluid of Variable Viscosity in The Presence of Unknown External Force Using ($\varepsilon,\psi$ )– or ($\eta,\psi$)-Coordinates PDF
Rana Khalid Naeem, Asif Mansoor, Waseem Ahmed Khan 259 - 284
On Common Fixed Points and Best Approximation on Nonconvex Sets PDF
Sumit Chandok, T. D. Narang 285 - 292
A Finite Element Simulation of Water Quality Measurement in the Open Reservoir PDF
Nopparat Pochai, Suwon Tangmanee, Lawrence J. Crane, John J.H. Miller 293 - 309
Weak Convergence Theorem of Noor Iterative Scheme for Nonself I-Nonexpansive Mapping PDF
Sukanya Chornphrom, Sirilak Phonin 311 - 317
Endomorphism Monoid of $C_{2n+1}$ Book Graphs PDF
Jakkrit Thomkeaw, Srichan Arworn 319 - 327
Strong convergence theorem by the shrinking projection method for hemi-relatively nonexpansive mappings PDF
Kriengsak Wattanawitoon, Poom Kumam, Usa Wannasingha Humphries 329 - 337
Convergence of an Iterative Method for Non-Lipschitzian Nonself-Mappings PDF
Kamonrat Nammanee 339 - 351
Exchange General Rings with Bounded Indices are Clean PDF
Weixing Chen 353 - 359
Quasi Multiplication Modules PDF
Farkhonde Farzalipour, Peyman Ghiasvand 361 - 366
Convergence of Iterative Process for Generalized I-Asymptotically Quasi-Nonexpansive Mappings PDF
Seyit Temir 367 - 379
Common Fixed Point Theorems for Six Weakly Compatible Mappings in D*-Metric Spaces PDF
Shaban Sedghi, Duran Turkoglu, Nabi Shobe, Shahram Sedghi 381 - 391
Extension Condition to Evaluate Solution of the Regularized Long-Wave Equation PDF
Sirirat Suksai, U. W. Humphries 393 - 403
$\tau$-Group Congruences on E-Inversive $\tau$-Semigroups PDF
Supavinee Sattayaporn 405 - 415


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|